Scientific paper - Original scientific paper
The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices

Klabučar, Dubravko; Kekez, Dalibor (2000)
Cite this document

Klabučar, D. & Kekez, D. (2000). The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices. Fizika B, 9. (3), 127-134. Retrieved from https://urn.nsk.hr/urn:nbn:hr:217:085100

Klabučar, Dubravko and Dalibor Kekez. "The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices." Fizika B, vol. 9, no. 3, 2000, pp. 127-134. https://urn.nsk.hr/urn:nbn:hr:217:085100

Klabučar, Dubravko and Dalibor Kekez. "The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices." Fizika B 9, no. 3 (2000): 127-134. https://urn.nsk.hr/urn:nbn:hr:217:085100

Klabučar, D. and Kekez, D. (2000) 'The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices', Fizika B, 9(3), pp. 127-134. Available at: https://urn.nsk.hr/urn:nbn:hr:217:085100 (Accessed 24 February 2020)

Klabučar D, Kekez D. The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices. Fizika B [Internet]. 2000 [cited 2020 February 24];9(3):127-134. Available at: https://urn.nsk.hr/urn:nbn:hr:217:085100

D. Klabučar and D. Kekez, "The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices", Fizika B, vol. 9, no. 3, pp. 127-134, 2000. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:085100. [Accessed: 24 February 2020]

Islandora Bookmark - Please login to use this feature